Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Taken Fertilaid, had periods with heavy bleeding, feeling nauseas, fatigue and lower abdomen pain. UPT negative. Suggestion?

I am 27 and ttc i have been taken fertilaid for 3 weeks and have been having sex almost everyday my last period was nov. 7th and it was 5 days not heavy bleeding i started spotting nov. 24th and it was every other day till the 10th of dec then i had heavy bleeding and small clots i took a pregnacy test and it was neg. but im haveing symo. nauesa all day, fatigue , lower adominal pain/pressure what is happening
Asked On : Thu, 20 Dec 2012
Answers:  2 Views:  160
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.

Fertilaid contains vitamins and minerals etc. And according to manufacturers it increases the fertilizing capacity of the women and men.
According to your description the possibilities are:
Spotting followed by miscarriage.
So, if you still have pain abdomen, spotting etc better to consult gynecologist once.
Take care.

Answered: Sat, 22 Dec 2012
I find this answer helpful
General & Family Physician Dr. Nsah Bernard's  Response
Dec 2012
Hello and thanks,
Given your above presentation, it is possible that you might have been pregnant and you had a
not-well-done or too early urine test that could have shown negative. the spotting might a result of a spontaneous abortion process that already started and that continued to an incomplete or complete abortion after the heavy bleeding. If you are presented with nausea and lower abdominal pain which clearly are signs of an intrauterine growth process, it means you were pregnant.
So from this point i'll suggest that you find your doctor or a gynobs immediately for evaluation and management of your condition. Another pregnancy test will needed to be conducted this time around blood dosage of beta hCG levels and also a pelvic ultrasound.
If both reveal that there is no intrauterine mass or growth, then it is possible that you are having another uterine abnormally that is causing you to have abnormal bleeding such as symptomatic myoma, endometriosis, ectopic pregnancy etc. Your doctor will need to investigate further to get your actual problem.
Hope this helps
Answered: Sat, 22 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor